Translator Disclaimer
August 2019 Two generalizations of Auslander–Reiten duality and applications
Arash Sadeghi, Ryo Takahashi
Illinois J. Math. 63(2): 335-351 (August 2019). DOI: 10.1215/00192082-7768744

Abstract

This paper extends Auslander–Reiten duality in two directions. As an application, we obtain various criteria for freeness of modules over local rings in terms of vanishing of Ext modules, which recover a lot of known results on the Auslander–Reiten conjecture.

Citation

Download Citation

Arash Sadeghi. Ryo Takahashi. "Two generalizations of Auslander–Reiten duality and applications." Illinois J. Math. 63 (2) 335 - 351, August 2019. https://doi.org/10.1215/00192082-7768744

Information

Received: 9 January 2019; Revised: 22 April 2019; Published: August 2019
First available in Project Euclid: 1 August 2019

zbMATH: 07088310
MathSciNet: MR3987500
Digital Object Identifier: 10.1215/00192082-7768744

Subjects:
Primary: 13D07
Secondary: 13C14 , 13H10

Rights: Copyright © 2019 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.63 • No. 2 • August 2019
Back to Top